# SDR CALA2022052001303

- Difficulty date: May 20, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 71,967 hours, 29,819 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: Lh Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(A3NB-71-3-6011) LEFT PYLON AFT FIXED FAIRING RH EXTERNAL SKIN H AS DAMAGE.(REMOVE DAMAGE.) REMOVED AND REPLACED SKIN PANEL ON LEFT SIDE FIXED FAIRING IAW S RM 54-54-11-300-038. REMOVED AND REPLACED ANGLE SUPPORT PANEL IA W SRM 51-42-11. EMP# V933866 WORK ACCOMPLISHED AT ST ENGINEERING AEROSPCE OF MOBILE AT BFM ON NR# 0030283.
